# SDR AALA20100127LAX01

- Difficulty date: January 27, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N320AA
- Make and model: Boeing 767223
- Aircraft serial: 22321
- Aircraft time: 93,058 hours, 17,704 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Faulty
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - CREW REPORTED ALTIMETERS DISAGREED BY TWO HUNDRED FEET ON CLIMBOUT.  RETURNED LAX WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT UPPER PITOT PROBE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
